Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

im 130 pounds . i am 26 days into my accutane course on 30 mg a day .

i have no dry lips but very flakey dry skin . i will be uping mu dosage to 40 mg a day . i am also on birth control but dont have hormonal acne. i have mild yet persistent acne .

the first two weeks my skin was drying up and seemed to be clearing , but then in the 3rd week and now through the fourth my skin has gotten worse

is this normal . will my skin get better?

any thoughts from all the accutane exxperts or anyone who has any info???

thanks !

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×